# SDR USAA2011053100008

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 8,841 hours, 2,670 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2304
- Condition: Defective
- Location: L2 Door
- Part time: 8,836 hours, 2,669 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL - EES - DOOR 2L SHOWS DISARMED ON CIDS WHILE SHOWING ARMED INFLIGHT.  REMOVED AND REPLACED L2 DOOR RESERVOIR ASSEMBLY PER AIRBUS MAINTENANCE MANUAL 25-62-49-400-001.
